MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-51-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this male patient's knee was revised approximately 1 year post op due to poly wear, all implants removed.Patient was last known to be in stable condition following the event.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 3965226, 02-010-03-0240 - logic cr femoral cem, left, sz 4, 4369970, 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t, 2899029, 02-012-47-4011 - logic cr tib insert std, sz 4, 11mm, 4243255, 200-02-38 - three peg patella 38mm, 4543407, 201-78-15 - holding pin mini sharp point 4 pk, 4432174, 201-78-81 - 3 trocar, mod.Hex 2pk, 4544512, 201-78-81 - 3 trocar, mod.Hex 2pk, 4544514, 201-78-81 - 3 trocar, mod.Hex 2pk, 4030513, 521-78-23 - threaded pin size 2.3 collared, 4090865, 521-78-23 - threaded pin size 2.3 collared, 4090867, 521-78-23 - threaded pin size 2.3 collared, 3009016002, a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the devices were not returned for evaluation and images of the explanted devices or pre-revision radiographs were not provided with the complaint submission.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, g2, h6.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16088246
Report Number1038671-2023-01651
Device Sequence Number16681125
Product Code JWH
UDI-Device Identifier10885862230492
UDI-Public10885862230492
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-012-51-4011
Device Catalogue Number02-012-51-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer04/18/2023
01/21/2026
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date05/09/2023
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale